MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, DUAL-LUMEN,12F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, DUAL-LUMEN,12F; CHRONIC CATHETERS
Model Number 0600620
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Device not returned.
 
Event or Problem Description
It was reported during a catheter placement, the device allegedly had a hole in the white lumen next to the plastic hub.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review, a device history record review and complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Investigation summary: a sample evaluation could not be performed, as the device was not returned.Therefore, the report of hole in the white lumen issue cannot be confirmed.A definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: g3.H11: h6(method).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
HICKMAN CV CATHETER, DUAL-LUMEN,12F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11452398
Report Number3006260740-2021-00760
Device Sequence Number3497298
Product Code LJS
UDI-Device Identifier00801741051913
UDI-Public(01)00801741051913
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600620
Device Catalogue Number0600620
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;